# SDR UPS03240100

- Difficulty date: January 10, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 580 S2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI BRACKET CRACKED AT MAIN CARGO DOOR SUPPORT BEAM BS 580 STR. 2 L/H     REPAIR CARRIED OUT IAW SMRO EO 2003-003-008 UPS ENGINEERING FILE NO. 727-55-20034
